# SDR IPXA10562453

- Difficulty date: August 30, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 22,227 hours, 14,706 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support
- Condition: Chafed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, NR1 ENGINE STRUT FAIRING SUPPORT HAS CHAFING AT NAC STA 149.5 ON RT SIDE.  REPLACED IAW SRM 51-40-02-0G.
